DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/11000

Title: Lie transformation group solutions of non-linear equations describing viscoelastic materials
Authors: JENA, J
SHARMA, VD
Keywords: similarity solutions
shock
gas
Issue Date: 1997
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, 35(10-11), 1033-1044
Abstract: The method of solutions by Lie group invariance under infinitesimal point transformation is presented here for the non-linear partial differential equations describing viscoelastic materials. The intent is the systematic determination of a complete class of exact solutions that exhibit space-time dependence. (C) 1997 .
URI: http://dx.doi.org/10.1016/S0020-7225(97)00015-3
http://dspace.library.iitb.ac.in/xmlui/handle/10054/11000
http://hdl.handle.net/10054/11000
ISSN: 0020-7225
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback